# SDR 03124317

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 141910013
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM ROA TO IAD, THE CREW REPORTED HAVING LOST HYDRAULIC PRESSURE AND THAT HYDRAULIC QUANTITY HAD DROPPED TO ZERO.  AN EMERGENCY WAS DECLARED AND THE FLIGHT CONTINUED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS STOPPED AND DEPLANED ON THE RUNWAY AND TOWED TO THE GATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE RT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE HOSE (CHAFED)AND SERVICED THE HYDRAULIC SYSTEM.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
